# SDR DALA2019121437302

- Difficulty date: December 13, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,569 hours, 57,098 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Miswired
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHEN WE GOT ON THE GROUND NOSE WHEEL LIGHT PULSED WITH SPEED OF MOTORS. INTERIOR LIGHTS PULSED TOO. BOTH NOSE TAXI LAMPS BLOWN, NO POWER TO EITHER NOSE TAXI LAMP. R &R RT TAXI LAMP SUSPECT INPROPER WIRING "UN MARKED WIRES ON LT NOSE TAXI LAMP."WHILE TROUBLESHOOTING, FOUND BURNED TRANSFORMER "T1-5". CONTINUED TROUBLESHOOTING AND FOUND IMPROPERLY WIRED SWITCH "S1-9". SWITCH "S1-9" NOT WIRED PER MD88 WDM 33-41-01 PROPERLY WIRED SWITCH "S1-9" PER MD88 WDM 33-41-01 . REMOVED AND REPLACED TRANSFORMER "T1-S" PER MD88 WDM 33-41-01. REMOVED AND REPLACED LT TAXI LAMP PER MD88 AMM 33-41. OK FOR SVC. (LP6573966)
